Number of the records: 1  

Generalized Effect Algebras of Positive Operators Densely Defined on Hilbert Spaces

  1. Title statementGeneralized Effect Algebras of Positive Operators Densely Defined on Hilbert Spaces
    Main entry-name Polakovič, Marcel, 1969- (Author) - FEI Katedra matematiky
    Another responsib. Riečanová, Zdenka, 1935- (Author) - FEI Ústav informatiky a matematiky
    In International Journal of Theoretical Physics. -- Vol. 50 (2011), s.1167-1174
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADC - Scientific titles in foreign carented magazines and noticed year-books
    Year2011
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    201120110.845Q30.337Q3
    article

    article

Number of the records: 1